# SDR IXXA0300066O

- Difficulty date: October 26, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 87,364 hours, 36,217 cycles
- Engine: Ge CFM562C1
- Engine time: 87,370 hours, 36,218 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: CFM5621C
- Part serial: NSN
- Condition: Faulty
- Location: Nr 3 Engine
- Part time: 87,364 hours, 36,217 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

CREW DID AIR RETURN TO RJTY FOR AN ERRATIC EGT ON NR 3.  EGT FLUCUATES BETWEEN +/- 30 DEGREES.  CREW SHUTDOWN ENGINE AND OIL PRESSURE WAS ZERO PSI.  CREW THEN RETURNED THE AIRCRAFT TO RJTY AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT NR 3 ENGINE EGT SYSTEM AND FOUND BAD CFM 56-2C1 EGT HARNESS.  MAINTENANCE THEN REMOVED AND REPLACED HARNESS PER ALL APPLICABLE MANUALS.  AIRCRAFT WAS RETURNED TO SERVICE.
